Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Heat conduction in an infinite composite solid with an interface resistance


Author: W. A. Mersman
Journal: Trans. Amer. Math. Soc. 53 (1943), 14-24
MSC: Primary 36.0X
MathSciNet review: 0007561
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1943-0007561-4
Article copyright: © Copyright 1943 American Mathematical Society